Document Type : Research Paper


1 Laboratory of Mathematical Modeling and Economic Calculation, Hassan 1er University, Settat, Morocco.

2 Laboratory of Applied Mathematics and Scientific Computing, Sultan Moulay Slimane University, B.P. 523, Beni Mellal, Morocco.


The fuzzy conformable Laplace transforms proposed in \cite{lp} are used to solve only fuzzy fractional differential equations of order $ 0 < \iota \leq 1$. In this article, under the generalized conformable fractional derivatives notion, we extend and use this method to solve fuzzy fractional differential equations of order $ 0 < \iota \leq 2$.


Main Subjects

[1] T. Allahviranloo, S. Abbasbandy, S. Salahshour and A. Hakimzadeh , A new method for solving fuzzy linear differential equations, J .Computing, 92 (2011), pp. 181-197.
[2] S. Arshad and V. Lupulescu, On the fractional differential equations with uncertainty, Nonlinear Anal., 74 (2011), pp. 3685-3693.
[3] B. Bede, I.J. Rudas and A.L. Bencsik, First order linear fuzzy differential equations under generalized differentiability, Infor. Scien., 2007, pp. 1648-1662.
[4] L.S. Chadli, A. Harir and S. Melliani, Fuzzy Euler Differential Equation, SOP Trans. Appli. Math., 2 (1) (2015).
[5] R. Gorenflo, F. Mainardi and H.M. Srivastava, Special functions in fractional relaxation-oscillation and fractional diffusion-wave phenomena, 8th Int. Coll. on Differential Equations, (1998), pp. 195-202.
[6] H.Y. Goo and J.S. Park, On the continuity of the Zadeh extensions, J. Chungcheong Math. Soc., , 20 (4) (2007), pp. 525-533.
[7] A. Harir, S. Melliani and L.S. Chadli, Solving Higher-Order Fractional Differential Equations by the Fuzzy Generalized Conformable Derivatives,    Appl. Comput. Intell. Soft Comput., 2021, 2021, 8 pages.
[8] A. Harir, S. Melliani and S.L. Chadli, Analytic solution method for fractional fuzzy conformable Laplace transforms, J.SeMA 78 (2021), pp. 401-414. 
[9] A. Harir , S. Melliani and L.S. Chadli, Fuzzy Conformable Fractional Semigroups of Operators, Int. J. Differ. Equ., 2020, Article ID 8836011, 2020, 6 pages.
[10] A. Harir, S. Melliani and L.S. Chadli, Fuzzy generalized conformable fractional derivative, Adv. Fuzzy Syst., 2020, Article ID 1954975, 2019, 7 pages. 
[11] A. Harir, S. Melliani and L.S. Chadli, Fuzzy fractional evolution equations and fuzzy solution operators, Adv. Fuzzy Syst., 2019, Article ID 5734190, 10 pages.
[12] O. Kaleva, Fuzzy differential equations, Fuzzy Set Syst., (24) 1987, pp. 301-17. 
[13] R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math,264 2014, pp. 65-70.
[14] A.A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Ser. Appl. Math. Mech, (2006). 
[15] V. Lupulescu, Fractional calculus for interval-valued functions, Fuzzy Set Syst., 265 (2015), pp. 63-85. 
[16] O. Ozkan and A. Kurt, Exact Solutions of Fractional Partial Differential Equation Systems with Conformable Derivative, Filomat, 33 (5) 2019, pp. 1313-1322
[17] I. Podlubny, Fractional differential equations, An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Math. Sci. Eng., Academic Press, Inc., San Diego, CA, (1999). 
[18] M. Puri and D. Ralescu, Differential and fuzzy functions, J.Math.Anal. Appl., 1983, pp. 552-8.
[19] E. Unal and, A. Gokdogan, Solution of conformable fractional ordinary differential equations via differential transform method, J. Opt. 128, 2017, pp. 264-273.
[20] N. Van Hoa, H. vu and T. Minh Duc, Fuzzy fractional differential equations under CaputoKatugampola fractional derivative approach, Fuzzy Sets Syst., 375 (2019), pp. 70-99.
[21] H.C. Wu, The fuzzy Riemann integral and its numerical integration, Fuzzy Set Syst., (2000), pp. 110,1-25.